A Child’s Stomach Often Rings When Taking Epilepsy?
Hello doctor, my child has a stomach sound (stomach), it sounds very loud, what medicine should I give. doctors need to know my child is being treated for being diagnosed with epilepsy and is now taking the Neurotam and Depaken medication, is this drug that causes stomach / stomach sounds?
Good afternoon, thanks for the question
Intestinal noise occurs due to movement of the digestive tract to push food. Salyran digestion is a hollow organ so that it can produce bowel sounds that sound like water in a pipe. In general, audible bowel sounds are a normal and harmless condition because they indicate that the digestive tract is working. However there are some intestinal noises that indicate an abnormal condition.
Decreased bowel sounds indicate that there is a decrease in tone or regularity which means that activity in the intestine slows down. This condition is called ileus where there is a blockage in the intestinal cavity so that bowel movement becomes slow. Slowing bowel movements can also indicate constipation.
While the increase in bowel sounds can sometimes be heard directly without the stethoscope. Hyperactive bowel sounds indicate increased activity in the intestine. This condition can occur when you have diarrhea or after eating. In normal conditions there is certainly no need for any therapy.
To find out excessive bowel sounds whether normal or not need to be explored any other complaints that accompany. Complaints that indicate the presence of other underlying diseases are if accompanied by the following complaints:
7. Stool with blood
8. Stomach fast full
9. Significant weight loss
If you experience the above complaints along with the presence of increased bowel noise, you should do further consultation with your doctor to be examined.
That's all, hope you can help